# SDR SWAA2021032958661

- Difficulty date: March 25, 2021
- Submitted: March 29, 2021
- Operation: Air carrier
- Aircraft: N8501V
- Make and model: Boeing 737-8H4
- Aircraft serial: 41530
- Aircraft time: 15,266 hours, 6,956 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Unsecure
- Location: R2 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT SERVICE DOOR SLIDE PACK NEEDS TO BE SECURED / RE-INSTALLED R2 DOOR SLIDE IN IT'S CASE PER AMM 25-66-01 OK FOR SERVICE
